A Non-metrical Theory of Sukuma Tone
Creators:Roberts, R. Ruth
MetadataShow full item record
Publisher:Ohio State University. Department of Linguistics
Citation:Working Papers in Linguistics, no. 41 (1992), 135-148.
Rights:This object is protected by copyright, and is made available here for research and educational purposes. Permission to reuse, publish, or reproduce the object beyond the bounds of Fair Use or other exemptions to copyright law must be obtained from the copyright holder.
Items in Knowledge Bank are protected by copyright, with all rights reserved, unless otherwise indicated.